# SDR DXTA2022012455570

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 3,410 hours, 2,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY EXIT LIGHTS (3) AT MAIN CABIN DOOR AND UNDER SEAT 10 LIGHT REMAIN ON WITH ALL POWER REMOVED FROM AIRCRAFT AND EMERGENCY LIGHT SWITCH IN THE OFF POSITION. // SIGNOFF// GAINED ACCESS TO EMERGENCY LIGHTING INERTIA SWITCH ON THE AFT RH SIDE OF THE CENTER PEDESTAL. RESET THE INTERTIA SWITCH AND ALL OF THE AFFECTED EMERGENCY LIGHTS EXTINGUISHED. CLOSED THE ACCESS PANEL ON THE RH SIDE OF CENTER PEDESTAL AND RETURNED AIRCRAFT TO ITS ORIGINAL CONFIGURATION. ALL WORK DONE IAW CESSNA AMM 33-50-00
